# SDR SIMA20140326009

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,102 hours, 31,049 cycles
- Engine: Allsn AE3007A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENG MECHANICAL BYPASS INDICATOR LEAKING FUEL.  R & R RT ENG MECHANICAL BYPASS INDICATOR, LEAK CHECKED GOOD IAW MM 73-37-10.
